# SDR CA970310005

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Tip Station
- Part time: 5,319 hours
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER WAS SENT FOR 5 YEAR INSPECTION. CORROSION WAS FOUND PAINTED OVER. PROP HAD NOT BEEN INSPECTED SINCE 1970.
